Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bumps on ankles, itching, used calamine lotion and peroxide. Concerned

About two months ago my husband developed a rash of tiny bumps in his ankles that looked similar to poison ivy. We have treated it with calamine lotion and hydro cortisone cream but he can t stop itching so it gets infected and we use peroxide and eventually it heals then comes back in a day or two. I just thought it was because if his scratching it. Last night, I developed two small clusters on my forehead that look very similar to what is on his ankle. It is worse today and itches severely. I am very concerned? What could this be?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi.clusters of bumps over the forehead can be due to insect bite reaction .it can be cured by antihistamine.antibiotic and application of diprovate-g ointment can cure it
Answered: Mon, 26 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor